# SDR UPS98226843

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ALN1BR2
- Condition: Corrosion
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION IN BEARING BORE OF LT NLG TRUNNION SUPPORT FITTING.  BORE LT NLG TRUNNION FITTING BORE IAW SRM 53-40-1.
